# SDR 95ZZZX5903

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A27191004
- Condition: Bent
- Location: T/R
- Part time: 186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL ACTUATING ROD BEARING END BENT ENOUGH TO CHAFE BELLCRANK FORK AT ATTACH POINT.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
